La Trobe

File(s) not publicly available

A novel nth order difference equation that may be integrable

journal contribution
posted on 2022-03-22, 02:26 authored by DK Demskoi, DT Tran, Pieter Van Der KampPieter Van Der Kamp, Gilles QuispelGilles Quispel
No description supplied

Funding

This research is supported by the Australian Research Council.

History

Publication Date

2012-04-06

Journal

Journal of Physics A: Mathematical and Theoretical

Volume

45

Issue

13

Article Number

135202

Pagination

10p.

Publisher

IOP Publishing

ISSN

1751-8113

Rights Statement

© 2012 IOP Publishing Ltd

Usage metrics

    Journal Articles

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC